# SDR GTIA9901002

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FORWARD EMERGENCY FLOOR LIGHTING 4 RED LENS INOPERATIVE.  FOUND 1 POWER WIRE BROKEN UNDER CARPET.  REPAIRED SAME.  OPERATIONAL CHECK GOOD.  (M)
